An iterative method for Chebyshev approximations of incompatible systems of linear inequalities
Doklady Akademii Nauk, Tome 143 (1962) no. 6, pp. 1254-1256
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_6_a3,
author = {I. I. Eremin},
title = {An iterative method for {Chebyshev} approximations of incompatible systems of linear inequalities},
journal = {Doklady Akademii Nauk},
pages = {1254--1256},
year = {1962},
volume = {143},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_6_a3/}
}
I. I. Eremin. An iterative method for Chebyshev approximations of incompatible systems of linear inequalities. Doklady Akademii Nauk, Tome 143 (1962) no. 6, pp. 1254-1256. http://geodesic.mathdoc.fr/item/DAN_1962_143_6_a3/